# SDR AALA202202245877

- Difficulty date: February 3, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,664 hours, 30,939 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Spigot
- Part number: D5463005220200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND PYLON SPIGOT FITTING BORE BETWEEN PYLON RIB 4 AND RIB 5. REPAIRED SPIGOT FITTING PER SRM 54-51-12-283-002.
